# SDR FDEA202407120987

- Difficulty date: July 12, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 59,504 hours, 28,115 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Connector
- Part number: BACC63CN1610SN
- Condition: Dirty
- Location: Thrust Reversers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOTICED RIGHT ENGINE AMBER REV MESSAGE IN FLIGHT.  COMPLIED WITH QRH REVERSER UNLOCKED CHECKLIST.  REVERSERS OPERATED NORMALLY ON LANDING. AFTER  STOWING AMBER REV MESSAGE REMAINS ON RIGHT ENGINE.  WITH WDM 78-36-22 AND 71-51-22, PERFORMED RESISTANCE CHECK WIRE BETWEEN D3110A PIN D9 TO D41522J PIN 3 FOUND 9 OHM.  DISCONNECTED PLUG D1018P ON RH ENG, FOUND RECEPTACLE D1218J DIRTY. CLEANED BOTH RECEPTACLE AND PLUG PER SWPM 20-10-04.  RECONNECTED PLUG D1018P AND PLUG D41522P, PERFORMED RESISTANCE OF PROX SENSOR S165, FROM PSEU CONNECTOR D3210A, PINS C9/D9 FOUND NOW 11.2 OHM.  REVERSED MEL PROCEDURE, AND PERFORMED T/R RH ENG OPS TEST PER AMM 78-31-00-5-1 OPS CHEKC OK, NO AMBER REV MESSAGE. MEL CLOSED.
